BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Spike-layered solutions for an elliptic system with Neumann boundary conditions

Participants in the publication
M. RAMOS (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
J. YANG (Author)

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0002-9947

Volume
357

Starting page
3265
Last page
3284


Export

APA
M. RAMOS, J. YANG, (2005). Spike-layered solutions for an elliptic system with Neumann boundary conditions. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 357, 3265-3284. ISSN 0002-9947. eISSN .

IEEE
M. RAMOS, J. YANG, "Spike-layered solutions for an elliptic system with Neumann boundary conditions" in TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 357, pp. 3265-3284, 2005.

BIBTEX
@article{22125, author = {M. RAMOS and J. YANG}, title = {Spike-layered solutions for an elliptic system with Neumann boundary conditions}, journal = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY}, year = 2005, pages = {3265-3284}, volume = 357 }